MAUDE Adverse Event Report: VYAIRE MEDICAL VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY
Medical Device Problem Code Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that a transducer xdcr fault occurred during a maintenance work.No patient involvement was reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4) h3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19105117
Report Number2021710-2024-19008
Device Sequence Number7840199
Product Code CBK
UDI-Device Identifier10190752153455
UDI-Public(01)10190752153455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA COMP CF,DISS,GRN O2,TYPE K,ICON OVERLAY
Device Catalogue Number16532-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown